Alert archive / Alabama / Frost Advisories in 2008

Frost Advisory 1, NWS Mobile, AL

April 14, 200810 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi

NWS Mobile, AL issued this frost advisory at Apr 14, 2008, 1:15 PM CDT for 10 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi. It took effect at Apr 15, 2008, 4:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2008, 1:15 PM CDT (18:15 UTC)
In effect from
Apr 15, 2008, 4:00 AM CDT
Expired
Apr 15, 2008, 8:00 AM CDT
In force
4 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 141815
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
115 PM CDT MON APR 14 2008

...A FROST ADVISORY HAS BEEN ISSUED FOR LATE TONIGHT AND EARLY
TUESDAY MORNING FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND
THE INLAND COUNTIES OF SOUTHWEST ALABAMA...

...FREEZE WATCH THAT WAS IN EFFECT FOR LATE TONIGHT AND EARLY
TUESDAY MORNING ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND
THE INLAND COUNTIES OF SOUTHWEST ALABAMA HAS BEEN CANCELLED...

.A COLD AND DRY AIRMASS IS STILL EXPECTED TO DRIFT SOUTHWARD INTO THE
DEEP SOUTH TONIGHT AND EARLY TUESDAY. WITH LIGHT WINDS AND MOSTLY
CLEAR SKIES EXPECTED TONIGHT INTO EARLY TUESDAY MORNING...TEMPERATURES
WILL FALL INTO THE LOW TO MID 30S FOR A FEW HOURS AT MANY LOCATIONS
ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND COUNTIES OF
SOUTHWEST ALABAMA. WITH THIS...PATCHY FROST WILL BE POSSIBLE IN MANY
LOCATIONS TONIGHT. ISOLATED AREAS MAY ALSO SEE TEMPERATURES FALL TO
AROUND THE FREEZING MARK FOR A SHORT TIME...BUT A WIDESPREAD FREEZE
IS NOT EXPECTED. 

ALZ051>060-MSZ067-075-076-150215-
/O.UPG.KMOB.FZ.A.0003.080415T0900Z-080415T1300Z/
/O.NEW.KMOB.FR.Y.0001.080415T0900Z-080415T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
115 PM CDT MON APR 14 2008

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST ADVISORY...
WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT TUESDAY. THE FREEZE WATCH
IS NO LONGER IN EFFECT.

A COLD AND DRY AIRMASS IS STILL EXPECTED TO DRIFT SOUTHWARD INTO THE
DEEP SOUTH TONIGHT AND EARLY TUESDAY. WITH LIGHT WINDS AND MOSTLY
CLEAR SKIES EXPECTED TONIGHT INTO EARLY TUESDAY MORNING...TEMPERATURES
WILL FALL INTO THE LOW TO MID 30S FOR A FEW HOURS AT MANY LOCATIONS
ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND COUNTIES OF
SOUTHWEST ALABAMA. WITH THIS...PATCHY FROST WILL BE POSSIBLE IN MANY
LOCATIONS TONIGHT. ISOLATED AREAS MAY ALSO SEE TEMPERATURES FALL TO
AROUND THE FREEZING MARK FOR A SHORT TIME...BUT A WIDESPREAD FREEZE
IS NOT EXPECTED. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
3 follow-up statements
000 
WWUS74 KMOB 150154
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
854 PM CDT MON APR 14 2008

...A FROST ADVISORY REMAINS IN EFFECT FOR LATE TONIGHT AND EARLY
TUESDAY MORNING FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND
THE INLAND COUNTIES OF SOUTHWEST ALABAMA...

.A COLD AND DRY AIRMASS IS STILL EXPECTED TO DRIFT SOUTHWARD INTO
THE DEEP SOUTH TONIGHT AND EARLY TUESDAY. WITH LIGHT WINDS AND MOSTLY
CLEAR SKIES EXPECTED TONIGHT INTO EARLY TUESDAY MORNING...
TEMPERATURES WILL FALL INTO THE LOW TO MID 30S FOR A FEW HOURS AT
MANY LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND
COUNTIES OF SOUTHWEST ALABAMA. WITH THIS...PATCHY FROST WILL BE
POSSIBLE IN MANY LOCATIONS TONIGHT. ISOLATED AREAS MAY ALSO SEE
TEMPERATURES FALL TO AROUND THE FREEZING MARK FOR A SHORT TIME...BUT
A WIDESPREAD FREEZE IS NOT EXPECTED.

ALZ051>060-MSZ067-075-076-151000-
/O.CON.KMOB.FR.Y.0001.080415T0900Z-080415T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
854 PM CDT MON APR 14 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT TUESDAY.

A COLD AND DRY AIRMASS IS STILL EXPECTED TO DRIFT SOUTHWARD INTO
THE DEEP SOUTH TONIGHT AND EARLY TUESDAY. WITH LIGHT WINDS AND
MOSTLY CLEAR SKIES EXPECTED TONIGHT INTO EARLY TUESDAY MORNING...
TEMPERATURES WILL FALL INTO THE LOW TO MID 30S FOR A FEW HOURS AT
MANY LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE
INLAND COUNTIES OF SOUTHWEST ALABAMA. WITH THIS...PATCHY FROST
WILL BE POSSIBLE IN MANY LOCATIONS TONIGHT. ISOLATED AREAS MAY
ALSO SEE TEMPERATURES FALL TO AROUND THE FREEZING MARK FOR A
SHORT TIME...BUT A WIDESPREAD FREEZE IS NOT EXPECTED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KMOB 150455 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1150 PM CDT MON APR 14 2008

...A FROST ADVISORY REMAINS IN EFFECT FOR LATE TONIGHT AND EARLY
TUESDAY MORNING FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND
THE INLAND COUNTIES OF SOUTHWEST ALABAMA...

.A COLD AND DRY AIRMASS IS STILL EXPECTED TO DRIFT SOUTHWARD INTO
THE DEEP SOUTH TONIGHT AND EARLY TUESDAY. WITH LIGHT WINDS AND MOSTLY
CLEAR SKIES EXPECTED TONIGHT INTO EARLY TUESDAY MORNING... 
TEMPERATURES WILL FALL INTO THE MID 30S FOR A FEW HOURS AT MANY 
LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND 
COUNTIES OF SOUTHWEST ALABAMA. WITH THIS...PATCHY FROST WILL BE 
POSSIBLE IN MANY LOCATIONS TONIGHT. ISOLATED AREAS MAY ALSO SEE 
TEMPERATURES FALL TO AROUND THE FREEZING MARK FOR A SHORT TIME...BUT 
A WIDESPREAD FREEZE IS NOT EXPECTED.

ALZ051>060-MSZ067-075-076-151000-
/O.CON.KMOB.FR.Y.0001.080415T0900Z-080415T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
1150 PM CDT MON APR 14 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT TUESDAY.

A COLD AND DRY AIRMASS IS STILL EXPECTED TO DRIFT SOUTHWARD INTO
THE DEEP SOUTH TONIGHT AND EARLY TUESDAY. WITH LIGHT WINDS AND
MOSTLY CLEAR SKIES EXPECTED TONIGHT INTO EARLY TUESDAY 
MORNING...TEMPERATURES WILL FALL INTO THE MID 30S FOR A FEW HOURS AT 
MANY LOCATIONS ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND 
COUNTIES OF SOUTHWEST ALABAMA. WITH THIS...PATCHY FROST WILL BE 
POSSIBLE IN MANY LOCATIONS TONIGHT. ISOLATED AREAS MAY ALSO SEE 
TEMPERATURES FALL TO AROUND THE FREEZING MARK FOR A SHORT TIME...BUT 
A WIDESPREAD FREEZE IS NOT EXPECTED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KMOB 150854
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
354 AM CDT TUE APR 15 2008

...A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING
AND IS ALSO IN EFFECT LATE TONIGHT INTO EARLY WEDNESDAY MORNING FOR
PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND THE INLAND COUNTIES OF
SOUTHWEST ALABAMA...

.UNSEASONABLY COLD TEMPERATURES EARLY THIS MORNING WILL OCCUR AGAIN
TONIGHT AS A COLD AND DRY AIRMASS REMAINS OVER THE REGION.
TEMPERATURES IN THE MID THIRTIES OVER INTERIOR AREAS THIS MORNING
WILL WARM INTO THE FORTIES SHORTLY BY MID MORNING. TEMPERATURES WILL
ONCE AGAIN FALL INTO THE MID THIRTIES BY 4 AM TONIGHT THEN RETURN TO
THE FORTIES BY 9 AM WEDNESDAY. PATCHY FROST WILL BE POSSIBLE ACROSS
THE INTERIOR SECTIONS DURING THE OVERNIGHT PERIODS.

ALZ051>060-MSZ067-075-076-151700-
/O.NEW.KMOB.FR.Y.0002.080416T0900Z-080416T1300Z/
/O.CON.KMOB.FR.Y.0001.080415T0900Z-080415T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
354 AM CDT TUE APR 15 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY. A
FROST ADVISORY ALSO REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING.

TEMPERATURES IN THE MID THIRTIES OVER INTERIOR AREAS THIS MORNING
WILL WARM INTO THE FORTIES SHORTLY BY MID MORNING. TEMPERATURES WILL
ONCE AGAIN FALL INTO THE MID THIRTIES BY 4 AM TONIGHT THEN RETURN TO
THE FORTIES BY 9 AM WEDNESDAY. PATCHY FROST WILL BE POSSIBLE ACROSS
THE INTERIOR SECTIONS DURING THE OVERNIGHT PERIODS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Apr 14, 5:13 AM CDT, 8 hours 2 minutes earlier.

Area forecast discussion, Apr 14, 5:13 AM CDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
513 AM CDT MON APR 14 2008

.SHORT TERM TODAY AND TONIGHT...RATHER LARGE UPPER TROUGH OVER THE
EASTERN HALF OF THE NATION AND STRONG HIGH PRESSURE OVER THE PLAINS
CONTINUES TO TAP COLDER AIR TO THE NORTH BRINGING IT DOWN ACROSS THE
DEEP SOUTH TODAY. WE WILL SEE PERIODIC MIDLEVEL CLOUDS SKIRT THE
NORTHERN HALF OF THE FORECAST AREA TODAY AS A SHORTWAVE MOVING DOWN
OUT OF MISSOURI AND ARKANSAS SLIDES SOUTHEAST ACROSS THE BASE OF THE
UPPER TROUGH.  WE DONT EXPECT ANY LIGHT RAINS THIS FAR SOUTH WITH
THE PASSING SHORTWAVE.  WE CAN EXPECT ANOTHER BREEZY DAY WITH WINDS
10 TO 20 MPH GUSTING TO AROUND 25 MPH.

NOW FOR THE MAIN STORY...THE LOW TEMPS TONIGHT.  EVEN THOUGH (AS
EXPECTED) THE MOS GUIDANCE NUMBERS HAVE TRENDED A LITTLE WARMER FOR
TONIGHT AS THE EVENT DRAWS CLOSER...WE WILL STILL FLIRT WITH RECORD
LOW TEMPS FOR MANY LOCATIONS BY MORNING.  THE RECORD LOW FOR APRIL
15 AT MOBILE REGIONAL IS 39 DEGREES...AND IT IS 41 AT PENSACOLA).
IF THE MODELS AND OUR FORECAST IS RIGHT...THE MORNING LOWS ON TAX
DAY 2008 COULD BE THE COLDEST WEVE SEEN ON TAX DAY THIS FAR SOUTH
SINCE 1950 WHEN HARRY TRUMAN WAS PRESIDENT.  NO DOUBT THIS IS A
FAIRLY RARE SETUP FOR THIS LATE IN THE COOL SEASON (OR SHOULD WE SAY
THIS EARLY INTO THE WARM SEASON...TAKE YOUR PICK).  TO SAY THE
TEMPERATURES FORECAST FOR TONIGHT IS PROBLEMATIC IS AN
UNDERSTATEMENT.  WE ARE NOT ABSOLUTELY SURE AS TO HOW FAR SOUTHEAST
THE BOUNDARY LAYER WINDS WILL TOTALLY DECOUPLE (DIMINISH) OVER OUR
INLAND ZONES TONIGHT.  THE GFS AND NAM MODELS KEEP THE SURFACE RIDGE
AXIS BACK TO THE WEST ALONG THE MISSISSIPPI RIVER TONIGHT...WITH
GREATER AMOUNTS OF BOUNDARY LAYER DECOUPLING POSSIBLE OVER OUR
NORTHWESTERN ZONES AND LESS SO OVER THE EAST.  THE SYNOPTIC PATTERN
CLEARLY SUGGESTS STRONGER DECOUPLING NORTHWEST...SO WE HAVE A LITTLE
GREATER CONFIDENCE IN THE TEMP FORECAST THERE TONIGHT WITH LOWER
30S.  TO THE EAST...WE WENT A DEGREE OR TWO ABOVE THE MAV MOS
GUIDANCE GIVEN PATCHY MIDLEVEL CLOUDS MOVING THROUGH AND FORECAST
SURFACE WINDS AT 5 TO 8 MPH.  WITH ALL OF THIS UNCERTAINTY STILL
LINGERING...WE DECIDED TO LEAVE UP THE FREEZE WATCH AND LET THE
DAYSHIFT BETTER DEFINE THE THINKING AFTER A LOOK AT THE 12Z DATA.
GUT FEELING IS THAT IF WE GET FROST...IT WILL BE IN THE NORTHWESTERN
HALF OF THE FORECAST AREA TONIGHT NORTH OF A WIGGINS TO GREENVILLE
LINE.  BUT IF THE WINDS ARE WEAKER THAN WHAT WE HAVE
FORECASTED...THEN THE PATCHY FROST COULD FORM FARTHER SOUTHEAST AND
WE COULD SEE A LIGHT FREEZE OVER THE NORTHWESTERN HALF OF THE AREA.
/05

.LONG TERM TUESDAY THROUGH SUNDAY...HIGH PRESSURE BRINGS RAINFREE
WEATHER TO THE GULF COAST AS IT TRANSLATES EASTWARD THROUGH THURSDAY.
UNDER THE INFLUENCE OF THE HIGH...LIGHT WINDS...LOW DEWPOINTS AND
CLEAR SKIES...SUGGESTS THE POTENTIAL FOR GOOD RADIATIONAL COOLING
TUESDAY NIGHT. LOWS WILL BE WELL BELOW SEASONAL NORMAL THEN...WITH
READINGS POSSIBLY INTO THE LOWER 30S OVER THE NORTHEAST ZONES. MAY
SEE PATCHY FROST OVER THE NORTHERN HALF OF AREA AS WELL DUE TO LIGHT
WINDS. THIS SPRING TIME COLD SNAP MAKES DAMAGE MORE LIKELY TO YOUNG
AND TENDER GARDEN PLANTS AND VEGETABLES...IF LEFT UNPROTECTED.

NEXT WEATHER SYSTEM IMPACTS THE LOCAL AREA FRIDAY AND SATURDAY. THE
LATEST LONG RANGE MODEL MEMBERS OF THE GFS/ECMWF AND CANADIAN GEM ARE
IN GOOD AGREEMENT IN BRINGING AN UPPER LEVEL LOW PRESSURE SYSTEM OUT
OF THE SOUTHERN PLAINS ON FRIDAY. AHEAD OF THE UPPER SYSTEM AND
ATTENDANT SURFACE COLD FRONT...GULF MOISTURE OPENS BACK UP WITH
CHANCES OF SHOWERS AND THUNDERSTORMS RETURNING TO THE FORECAST
BEGINNING ON FRIDAY. WITH THE UPPER LOW EASING EASTWARD ACROSS THE
TENNESSEE RIVER VALLEY LATE SATURDAY...FRONT SLIDES BY AND BEGINS TO
DISSIPATE WITH HIGH PRESSURE NOSING WESTWARD ACROSS THE FLORIDA
PENINSULA. ANOTHER SURFACE FRONT/TROUGH COULD SLIP SOUTHWARD OVER THE
AREA BY SUNDAY. ALTHOUGH THERE COULD BE A STRAY SHOWER OR
THUNDERSTORM WITH THIS FEATURE...IT APPEARS FROM THE 00Z 14APR08
GUIDANCE...THAT COVERAGES WILL BE AT OR BELOW 10 PERCENT AND DEEP
MOISTURE WILL BE LIMITED. THUS...WILL NOT MENTION IN TEXT ZONE
PRODUCTS AT THIS TIME. TEMPERATURES MODERATING WITH NIGHTTIME MINS
MOVING WELL INTO THE 50S/POSSIBLY LOWER 60S AND DAYTIME HIGHS NEARING
THE 80 DEGREE MARK LATE IN THE FORECAST. /10

&&

.MARINE...WE CONTINUE WITH THE SMALL CRAFT ADVISORY TODAY ACROSS THE
MARINE AREA GIVEN WINDS RUNNING FROM 19 TO 24 KTS. STRONG HIGH
PRESSURE BUILDING EAST ACROSS MISSISSIPPI AND ALABAMA ON TUESDAY
WILL RESULT IN A SOMEWHAT LIGHTER WIND FORECAST WITH THE FLOW GOING
MORE EAST AND SOUTHEASTERLY BY MIDWEEK AS THE HIGH MOVES TO THE
EASTERN SEABOARD.  /05

&&

.FIRE WEATHER...NEXT SEVERAL DAYS ARE FORECAST TO BE ON THE DRY SIDE
AS HIGH PRESSURE BUILDS EASTWARD ACROSS THE AREA. FORECASTERS
ANTICIPATE A LONG DURATION OF CRITICALLY LOW HUMIDITIES EACH DAY
THROUGH WEDNESDAY. HAVE UPGRADED THE FIRE WEATHER WATCH MONDAY AND
TUESDAY OVER THE WESTERN FLORIDA PANHANDLE TO A RED FLAG WARNING.
WILL HAVE A FIRE WEATHER WATCH HEADLINED FOR THE SAME AREAS ON
WEDNESDAY. FOR MORE SPECIFIC INFORMATION ON RANGES OF EXPECTED LOWEST
HUMIDITIES...SEE THE LATEST BHMRFWMOB PRODUCT AND GRAPHICAL FORECASTS.
/10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  36  66  41 /  00  00  00  00
PENSACOLA   62  41  67  47 /  00  00  00  00
DESTIN      62  44  66  48 /  00  00  00  00
EVERGREEN   57  33  64  33 /  05  05  00  00
WAYNESBORO  57  33  66  35 /  05  00  00  00
CAMDEN      56  33  65  33 /  10  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 4 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 1 PM MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 11 AM TUESDAY TO 7 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FREEZE WATCH FROM 4 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
     ZONES: GREENE...PERRY...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     AND MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

&&
Hazardous weather outlook, Apr 14, 5:40 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
540 AM CDT MON APR 14 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-151100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
540 AM CDT MON APR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

STRONG NORTHERLY WINDS AROUND 20 KNOTS WILL CONTINUE OVER THE GULF
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH
TONIGHT...WITH ROUGH CONDITIONS ON BAYS AND NEAR SHORE WATERS.
5 TO 7 FOOT SEAS CAN BE EXPECTED OFFSHORE AS WELL THROUGH TONIGHT.

LOW RELATIVE HUMIDITY AND BREEZY NORTHERLY WINDS WILL INCREASE THE
POTENTIAL FOR WILDFIRES ACROSS THE AREA TODAY.

BY TONIGHT...RECORD COLD TEMPERATURES ARE EXPECTED ACROSS MUCH OF
THE AREA.  OVERNIGHT LOW TEMPS ARE EXPECTED TO DROP INTO THE LOWER
30S OVER THE INLAND COUNTIES...WITH MIDDLE 30S TO LOWER 40S EXPECTED
ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY.

ANOTHER NIGHT OF RECORD COLD TEMPERATURES ARE EXPECTED OVER SOUTH
CENTRAL ALABAMA AND PORTIONS OF THE FLORIDA PANHANDLE TUESDAY
NIGHT...WITH LOWER 30S POSSIBLE NORTH OF INTERSTATE 10.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH EARLY SATURDAY.
THE PROBABILITY OF SEVERE STORMS WITH THIS ACTIVITY APPEARS LOW AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
NOT BE REQUIRED THROUGH TONIGHT.

Nearby

Frost Advisories in Alabama, 2008Frost Advisories in Mississippi, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.